# SDR 05FDEA00748

- Difficulty date: March 31, 2005
- Submitted: April 1, 2005
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310
- Aircraft serial: 201
- Aircraft time: 31,806 hours, 28,327 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF BULK CARGO BILGE AREA STGR 53 LT HAS 2 AREAS OF CORROSION BETWEEN FR 70-71.  REMOVED REQUIRED FASTENERS AND REMOVED CORROSION IAW A310-200 SRM 51-40-21 AND SRM 51-74-10.  MATERIAL LOSS AFTER CORROSION REMOVAL WENT OUT OF LIMITS IAW A310-200 SRM 53-10-00.  CUT OUT DAMAGED STRINGER SECTION AND FABBED REPAIR STRINGER AND SPLICE IAW  A310-200 SRM 53-10-14.  RESTORED SURFACE PROTECTIVE COATING IAW A310-200 SRM 51-21-10.  INSTALLED STRINGER REPAIR IAW A310-200 SRM 53-10-14.
